# SDR YENA2020111300533

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 38,666 hours, 13,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON LOWER SILL BETWEEN FR 66 TO FR 68 AT LEVEL STR 23 LT AFT PAX CABIN.  RESOLVED ON W/O: 1070973 TASKCARD: NR-00005.  REMOVED AND REPLACED LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AND AT LEVEL OF STR 23 LT AFT PAX CABIN, IAW A320 SRM 51-72-11 AND DWG NR D53480505.   TOOL USED CALIPER P/N: 500-197-30, S/N: A15070678 DUE DATE AUG-11-2021.  COMPLETED MX-220 FORM BY CPCP PROGRAM.  ACCOMPLISHED ON AEROMAN NRC 2020-308176 W/O 2020-330/1.  CLASSIEFIED AS A MAJOR REPAIR.
